MAUDE Adverse Event Report: ZOLL CIRCULATION INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the battery port of the autopulse platform sn (b)(6) was bent when the stuck autopulse li-ion battery sn (b)(6) was removed was confirmed during visual inspection.Based on the pictures provided by the zoll service team and customer, the battery connector inside the battery compartment was damaged/bent.The probable root cause was attributed to user mishandling.Per the customer, the damaged battery was "jammed" into the platform.When a battery with a pre-damaged connector is inserted into the battery compartment, and the connector in the battery compartment will be damaged and the battery will be very hard to remove.Per the autopulse power system guide: do not force a connection if you cannot easily connect battery to either the battery charger or the autopulse platform.If the battery is damaged, do not attempt to place the battery into the autopulse platform.This can cause damage to the internal connector of the autopulse platform.During further visual inspection, the front cover was found cracked at the front-end area and the bottom cover had a crack at the handle area.The observed physical damage was unrelated to the reported complaint, and appeared to be the characteristics of user mishandling.The front and bottom covers will be replaced to address the issue.Also unrelated to the reported complaint, one of the head restraint wires on the top cover was heavily frayed.The damaged head restraint does not render the autopulse platform non-functional.The likely root cause for the issue was due to mishandling, but contribution from wear and tear due to age cannot be ruled out.The autopulse platform was manufactured in 2013 and is 10 years old, past its expected service life of 5 years.The top cover will be replaced to address the reported complaint.Upon review of the archive data, no significant discrepancies were found.The autopulse platform passed the initial functional testing without any fault or error.Unrelated to the reported complaint, when the front and bottom covers were removed, blood ingress was observed.The interior of the autopulse is required to have bio-cleaning to resolve the issue.Upon service completion, the console will be subjected to final functional testing to ensure that the device passes all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(6).
 
Event or Problem Description
The customer reported during shift check, the battery port of the autopulse platform sn (b)(6) was bent when the autopulse li-ion battery sn (b)(6) was removed.The battery had been jammed into the device.The battery was stuck, and the customer sent the platform to their clinical engineering department for removal.They are unsure if the platform can be powered on with the damaged battery.No patient involvement.Please see the following related mfr report: for the autopulse li-ion battery.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION INC.
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18384905
Report Number3010617000-2023-01066
Device Sequence Number14486444
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown